# SDR AALA202112039985

- Difficulty date: December 1, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 64,370 hours, 25,558 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Part number: DV84567015
- Part serial: 2813
- Condition: Faulted
- Location: Rudder
- Part time: 49,394 hours, 20,854 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: VERY SLIGHT UNCOMMANDED RUDDER MOVEMENT DURING DECENT AT APPROXIMATELY 4500FT, DFDR EVENT PB PRESSED SECDS LATER.   MAINTENANCE ACCOMPLISHED A GENERAL VISUAL INSPECTION OF THE RUDDER CONTROL SYS & FOUND RUDDER NEUTRAL POSITION DID NOT ALIGN WITH THE REFERENCE TRIANGLE & CENTERING ROD OUT OF LIMITS AT LOW TRAVEL RANGE DUE TO THE CENTERING ROD BEING WORN.  REPLACED CENTERING ROD & ADJUSTED THE RUDDER NEUTRAL POSITION PER AMM 27-21-48-401 AND AMM 27-24-00-820-001-A. REPLACED THE RUDDER TRAVEL LIMITER UNIT PER AMM 27-23-51-400-001-A.  REPLACED RUDDER TRIM ACTUATOR AND ACCOMPLISHED A RUDDER TRIM ADJUSTMENT PER AMM 27-22-00-820-001-A.
